| Model Number |
799-EGL2-02-01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "internal comm failure - 1472" and "internal comm failure -1474" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a faulty capacitor on the smart pneumatic module board.The smart pneumatic module board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.